On intermolecular regroupings
Doklady Akademii Nauk, Tome 151 (1963) no. 3, pp. 624-627
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_151_3_a40,
author = {L. S. Mayants},
title = {On intermolecular regroupings},
journal = {Doklady Akademii Nauk},
pages = {624--627},
year = {1963},
volume = {151},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_151_3_a40/}
}
L. S. Mayants. On intermolecular regroupings. Doklady Akademii Nauk, Tome 151 (1963) no. 3, pp. 624-627. http://geodesic.mathdoc.fr/item/DAN_1963_151_3_a40/